# SDR SWAA040694

- Difficulty date: March 4, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 55,188 hours, 46,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM UPPER SURFACES CORRODED AT BS 344, LBL 10 TO LBL 65, BS 328, RBL 15 TO RBL 50, AND BS 312, LBL 8 TO RBL 49.  REPAIRED FLOORBEAMS PER SRM.
